Skip to main content
U.S. flag

An official website of the United States government

Official websites use .gov
A .gov website belongs to an official government organization in the United States.

Secure .gov websites use HTTPS
A lock ( ) or https:// means you’ve safely connected to the .gov website. Share sensitive information only on official, secure websites.

Multi-dimensional volumes, super-reflexivity and normal structure in Banach spaces

Published

Author(s)

Javier Bernal, F Sullivan
Citation
Illinois Journal of Mathematics
Volume
27
Issue
3

Citation

Bernal, J. and Sullivan, F. (1983), Multi-dimensional volumes, super-reflexivity and normal structure in Banach spaces, Illinois Journal of Mathematics, [online], https://tsapps.nist.gov/publication/get_pdf.cfm?pub_id=926619 (Accessed May 21, 2024)

Issues

If you have any questions about this publication or are having problems accessing it, please contact reflib@nist.gov.

Created September 1, 1983, Updated August 22, 2018